-

 

 

 




Optimization Online





 

A NEW PROBABILISTIC ALGORITHM FOR SOLVING NONLINEAR EQUATIONS SYSTEMS

Nguyen Huu Thong (thong_nh2002***at***yahoo.com)
Tran Van Hao (tranvhao***at***gmail.com)

Abstract: In this paper, we consider a class of optimization problems having the following characteristics: there exists a fixed number k which does not depend on the size n of the problem such that if we randomly change the value of k variables, it has the ability to find a new solution that is better than the current one, we call it Ok. We build a new set of probabilities for controlling changes of the values of the digits and build Probabilistic-Driven Search algorithm for solving single-objective optimization problems of the class Ok. We test this approach by implementing the algorithm on nonlinear equations systems, and we find very good results that are better than results of other authors.

Keywords: Optimization, Nonlinear Equations System, Probability, Algorithm.

Category 1: Nonlinear Optimization

Category 2: Nonlinear Optimization (Nonlinear Systems and Least-Squares )

Citation: Thong Nguyen Huu and Hao Tran Van, A new probabilistic algorithm for solving nonlinear equations systems, Journal of science, Special issue: Natural sciences and technology, Ho Chi Minh city: University of Pedagogy (Education), Viet Nam, 30(64), pp.1-17, 2011.

Download: [PDF]

Entry Submitted: 12/23/2011
Entry Accepted: 12/24/2011
Entry Last Modified: 06/12/2013

Modify/Update this entry


  Visitors Authors More about us Links
  Subscribe, Unsubscribe
Digest Archive
Search, Browse the Repository

 

Submit
Update
Policies
Coordinator's Board
Classification Scheme
Credits
Give us feedback
Optimization Journals, Sites, Societies
Mathematical Optimization Society